Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Brown discharge after unprotected sex, then just 2 days of periods. Can be pregnant?

Hello, I had unprotected sex on the 06/07 then I took the MAP on the 08/07. Had a brown discharge on 18/06 for 3 days (like spotting), then same thing again on 25/06 (for 3 days again). On the 24/07 I had what it looked like my period (bright red blood ) enough to fill a tampax. Then next day it was very light blood, not even enough to fill a pad...I then Had unprotected sex. Next day it was gone....No blood at all....Could I be pregnant??
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Audrey.

Thank you for putting up your problem to Healthcare Magic!
The MAPs are very effective when taken within 72hours as is your case.
You are not pregnant rather you may have contracted some infection there.
I would like you to get a urine routine test and a gram stain and culture of the vaginal secretions and review with the reports.
I hope this information would be both informative and helpful for you
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor